The basis property of generalized Jacobian elliptic functions

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

The Jacobian elliptic functions are generalized to functions in- cluding the generalized trigonometric functions. The paper deals with the basis property of the sequence of generalized Jacobian elliptic functions in any Lebesgue space. In particular, it is shown that the sequence of the classical Jacobian elliptic functions is a basis in any Lebesgue space if the modulus κ satisfies 0 ≤ κ ≤ 0:99.

Original languageEnglish
Pages (from-to)2675-2692
Number of pages18
JournalCommunications on Pure and Applied Analysis
Volume13
Issue number6
DOIs
Publication statusPublished - 2014 Nov

Keywords

  • Basis property
  • Generalized Jacobian elliptic functions
  • P-Laplacian

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The basis property of generalized Jacobian elliptic functions'. Together they form a unique fingerprint.

Cite this